# SDR IXXA0100023

- Difficulty date: May 3, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 83,123 hours, 33,188 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM SJC TO TOL, THE LANDING GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE LANDING GEAR AND THE GEAR DOOR WARNING LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR INDICATION SYSTEM WITH NO DISCREPANCIES NOTED.  MAINTENANCE PLACED THE INDICATION SYSTEM ON DEFERRAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
